# SDR CHQA20140124019

- Difficulty date: January 24, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N380SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145613
- Aircraft time: 27,848 hours, 24,293 cycles
- Engine: Rroyce AE3007A13
- Engine time: 27,477 hours, 24,649 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 476
- Condition: Faulty
- Location: Brake System
- Part time: 200 hours, 167 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A BRAKE DEGRADED MESSAGE ON THE EICAS DURING LANDING & REPORTED THE BRAKES AS INTERMITTENT.  THE ACFT TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  REPLACED THE BRAKE CONTROL UNIT, OPERATIONS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
